default search action
"Common fixed point results for four mappings satisfying almost generalized ..."
Asadollah Aghajani, Stojan Radenovic, Jamal Rezaei Roshan (2012)
- Asadollah Aghajani, Stojan Radenovic, Jamal Rezaei Roshan:
Common fixed point results for four mappings satisfying almost generalized (S, T)-contractive condition in partially ordered metric spaces. Appl. Math. Comput. 218(9): 5665-5670 (2012)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.